RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1981, Volume 101, Pages 64–76 (Mi znsl3361)  

This article is cited in 4 scientific papers (total in 4 papers)

Algebrogeometrical integration of the MNS equation, the finite-gap solutions and their degeneration

A. R. Its, V. B. Matveev


Full text: PDF file (559 kB)

English version:
Journal of Soviet Mathematics, 1983, 23:4, 2412–2420

Bibliographic databases:

UDC: 517.946

Citation: A. R. Its, V. B. Matveev, “Algebrogeometrical integration of the MNS equation, the finite-gap solutions and their degeneration”, Questions of quantum field theory and statistical physics. Part 2, Zap. Nauchn. Sem. LOMI, 101, "Nauka", Leningrad. Otdel., Leningrad, 1981, 64–76; J. Soviet Math., 23:4 (1983), 2412–2420

Citation in format AMSBIB
\Bibitem{ItsMat81}
\by A.~R.~Its, V.~B.~Matveev
\paper Algebrogeometrical integration of the MNS equation, the finite-gap solutions and their degeneration
\inbook Questions of quantum field theory and statistical physics. Part~2
\serial Zap. Nauchn. Sem. LOMI
\yr 1981
\vol 101
\pages 64--76
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl3361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623925}
\zmath{https://zbmath.org/?q=an:0488.35028|0516.35025}
\transl
\jour J. Soviet Math.
\yr 1983
\vol 23
\issue 4
\pages 2412--2420
\crossref{https://doi.org/10.1007/BF01084168}


Linking options:
  • http://mi.mathnet.ru/eng/znsl3361
  • http://mi.mathnet.ru/eng/znsl/v101/p64

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, A. M. Kurbatov, V. G. Samoilenko, “Nonlinear model of Schrödinger type: Conservation laws, Hamiltonian structure, and complete integrability”, Theoret. and Math. Phys., 65:2 (1985), 1154–1164  mathnet  crossref  mathscinet  zmath  isi
    2. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    3. V. B. Matveev, A. O. Smirnov, “Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach”, Theoret. and Math. Phys., 186:2 (2016), 156–182  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    4. Vladimir P. Kotlyarov, “A Matrix Baker–Akhiezer Function Associated with the Maxwell–Bloch Equations and their Finite-Gap Solutions”, SIGMA, 14 (2018), 082, 27 pp.  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:194
    Full text:80

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020